Yiu Poon
Yiu Poon
Professor of Mathematics, Iowa State University
No verified email
Cited by
Cited by
Eigenvalues, singular values, and Littlewood-Richardson coefficients
S Fomin, W Fulton, CK Li, YT Poon
American Journal of Mathematics 127 (1), 101-127, 2005
Convexity of the joint numerical range
CK Li, YT Poon
SIAM Journal on Matrix Analysis and Applications 21 (2), 668-678, 2000
A remark on the convexity and positive definiteness concerning Hermitian matrices
YH Au-Yeung, YT Poon
Southeast Asian Bull. Math 3 (2), 85-92, 1979
Condition for the higher rank numerical range to be non-empty
CK Li, YT Poon, NS Sze
Linear and Multilinear Algebra 57 (4), 365-368, 2009
Another proof of a result of Westwick
YT Poon
Linear and Multilinear Algebra 9 (1), 35-37, 1980
Triangular AF algebras
JR Peters, YT Poon, BH Wagner
Journal of Operator Theory, 81-114, 1990
The automorphism group of separable states in quantum information theory
S Friedland, CK Li, YT Poon, NS Sze
Journal of Mathematical Physics 52 (4), 2011
Generalized numerical ranges and quantum error correction
CK Li, YT Poon
Journal of Operator Theory, 335-351, 2011
Revenue management: resolving a revenue optimization paradox
TSM Tse, Y Tung Poon
International Journal of Contemporary Hospitality Management 24 (4), 507-521, 2012
3 3 orthostochastic matrices and the convexity of generalized numerical ranges
YH Au-Yeung, YT Poon
Linear Algebra and its Applications 27, 69-79, 1979
Interpolation by completely positive maps
CK Li, YT Poon
Linear and Multilinear Algebra 59 (10), 1159-1170, 2011
Higher rank numerical ranges and low rank perturbations of quantum channels
CK Li, YT Poon, NS Sze
Journal of Mathematical Analysis and Applications 348 (2), 843-855, 2008
Analyzing the use of an advance booking curve in forecasting hotel reservations
TSM Tse, YT Poon
Journal of Travel & Tourism Marketing 32 (7), 852-869, 2015
Pseudospectra of special operators and pseudospectrum preservers
J Cui, CK Li, YT Poon
Journal of Mathematical Analysis and Applications 419 (2), 1261-1273, 2014
Davis-Wielandt shells of operators
CK Li, YT Poon, NS Sze
Oper. Matrices 2 (3), 341-355, 2008
Subnormality of Bergman-like weighted shifts
RE Curto, YT Poon, J Yoon
Journal of mathematical analysis and applications 308 (1), 334-342, 2005
Discontinuity of maximum entropy inference and quantum phase transitions
J Chen, Z Ji, CK Li, YT Poon, Y Shen, N Yu, B Zeng, D Zhou
New Journal of Physics 17 (8), 083019, 2015
Efficient quantum error correction for fully correlated noise
CK Li, M Nakahara, YT Poon, NS Sze, H Tomita
Physics Letters A 375 (37), 3255-3258, 2011
Higher rank numerical ranges of normal matrices
HL Gau, CK Li, YT Poon, NS Sze
SIAM journal on matrix analysis and applications 32 (1), 23-43, 2011
A 𝐾-theoretic invariant for dynamical systems
YT Poon
Transactions of the American Mathematical Society 311 (2), 515-533, 1989
The system can't perform the operation now. Try again later.
Articles 1–20